Oklahoma, 2005Damaging Winds and High Wind in Oklahoma, June 4 to 5, 2005
June 4 to 5, 2005 · NWS TSA · 18 events in 12 counties and zones
12 thunderstorm wind, 4 high wind, 2 lightning, as filed by the National Weather Service.
Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $215,000
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 4, 10:22 PM CST, 8 minutes earlier.
Area forecast discussion, Jun 4, 10:22 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1122 PM CDT SAT JUN 4 2005
.MESOSCALE UPDATE...
THE LEAD BOW ECHO MOVING ACROSS FAR NORTHEAST OKLAHOMA WILL CONTINUE
TO HAVE DAMAGING WIND GUST POTENTIAL TO AROUND 75 MPH AS IT MOVES
TOWARD NORTHWEST ARKASNAS. SOME INCREASE IN WIND DAMAGE POTENTIAL
MAY OCCUR WITH THIS LINE AS THE STORMS MOVE INTO THE INCREASINGLY
HIGHER TERRAIN...MAKING IT EASIER FOR THE WINDS TO REACH THE SURFACE.
A SECOND BOW ECHO MOVING INTO SOUTHEAST OKLAHOMA WILL ALSO HAVE
DAMAGING WIND POTENTIAL AS IT MOVES ACROSS PITTSBURG AND PUSHMATAHA
COUNTY AND LIKELY THEN FURTHER DOWNSTREAM ACROSS SOUTHEAST OKLAHOMA.
EMERGENCY MANAGERS IN THE PATH OF THESE STORMS SHOULD CONSIDER SIREN
ACTIVATION FOR WINDS OF 75 MPH OR MORE AS THESE WINDS ARE CAPABLE OF
F-1 DAMAGE.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 4, 3:20 PM CST, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT SAT JUN 4 2005
ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
420 PM CDT SAT JUN 4 2005
...SIGNIFICANT SEVERE WEATHER POSSIBLE THIS EVENING AND TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
DISCUSSION...
CONDITIONS ARE COMING TOGETHER FOR A SIGNIFICANT SEVERE WEATHER
EVENT ACROSS THE CENTRAL AND SOUTHERN PLAINS. TORNADO WATCH 393 HAS
BEEN ISSUED FOR CENTRAL OKLAHOMA AND SOUTH CENTRAL KANSAS. A DRY
LINE HAS PUSHED INTO WESTERN OKLAHOMA WITH CONVECTIVE INITIATION
EXPECTED ALONG AND AHEAD OF THE LINE BETWEEN 4 AND 6 PM. INITIAL
CONVECTION WAS ALREADY DEVELOPING OVER SOUTHWEST OKLAHOMA...MOVING
TO THE NORTHEAST AT ABOUT 25 MPH. AT THAT RATE...AND IF THE
CONVECTION MAINTAINS ITSELF...IT COULD REACH WESTERN PORTIONS OF
CREEK OR OKFUSKEE COUNTIES BY AROUND 7 PM.
THE AIRMASS IS QUITE MOIST AND UNSTABLE WITH SURFACE DEW POINT
TEMPERATURES NEAR 70 AND CAPE VALUES AROUND 3000 TO 4000 JOULES PER
KILOGRAM. BULK RICHARDSON VALUES OVER EASTERN OKLAHOMA ARE EXPECTED
TO BE WELL ABOVE 50 THIS EVENING...TENDING THE GREATEST THREAT OF
SEVERE WEATHER TOWARD LARGE HAIL...ESPECIALLY GIVEN THE HIGH CAPE
VALUES AND A WET BULB ZERO HEIGHT AROUND 10,000 FEET. HOWEVER...
SUPERCELLS AND THE THREAT OF ISOLATED TORNADOES IS STILL
SIGNIFICANT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER
ACTIVATION WILL LIKELY BE NEEDED FROM WESTERN OSAGE TO WESTERN
OKFUSKEE COUNTIES BY AROUND 6 PM. SPOTTER ACTIVATION WILL LIKELY
BE NEEDED FARTHER EAST BY MID EVENING...AS THE ANTICIPATED
CONVECTIVE COMPLEX MOVES INTO EASTERN OKLAHOMA...AND EVENTUALLY INTO
WESTERN ARKANSAS LATER TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
EXTENDED DISCUSSION...
PERSISTENT SOUTHWEST FLOW ALOFT WITH EMBEDDED DISTURBANCES...WILL
COMBINE WITH A MOIST AND UNSTABLE ATMOSPHERE TO KEEP THUNDERSTORM
CHANCES IN THE FORECAST THROUGHOUT MUCH OF THE WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
CONDITIONS AND FORECASTS SHOULD CONTINUE TO BE MONITORED FOR THE
POSSIBILITY OF SEVERE WEATHER.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.
In the hours before
Special weather statement, Jun 4, 7:45 PM CST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT SAT JUN 4 2005
OKZ065-050400-
OKFUSKEE-
845 PM CDT SAT JUN 4 2005
...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF. 393 AND
HAS ISSUED TORNADO WATCH 398 UNTIL 11 PM CDT FOR THE FOLLOWING
AREAS...
IN OKLAHOMA THE NEW WATCH INCLUDES 1 COUNTY
IN EAST CENTRAL OKLAHOMA
OKFUSKEE...
THIS INCLUDES THE CITIES OF...OKEMAH.
ARZ001-010-019-029-OKZ049-053-055>058-060>063-066>076-
050400-
BENTON-CRAWFORD-SEBASTIAN-WASHINGTON-ADAIR-CHEROKEE-CHOCTAW-
CRAIG-DELAWARE-HASKELL-LATIMER-LE FLORE-MCINTOSH-MAYES-MUSKOGEE-
NOWATA-OKMULGEE-OTTAWA-PITTSBURG-PUSHMATAHA-ROGERS-SEQUOYAH-
TULSA-WAGONER-WASHINGTON-
845 PM CDT SAT JUN 4 2005
...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 398 IN
EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING AREAS...
IN ARKANSAS THIS WATCH INCLUDES 4 COUNTIES
IN NORTHWEST ARKANSAS
BENTON... CRAWFORD... WASHINGTON...
IN WEST CENTRAL ARKANSAS
SEBASTIAN...
IN OKLAHOMA THIS WATCH INCLUDES 21 COUNTIES
IN EAST CENTRAL OKLAHOMA
CHEROKEE... MUSKOGEE... SEQUOYAH...
IN NORTHEAST OKLAHOMA
ADAIR... CRAIG... DELAWARE...
MAYES... NOWATA... OKMULGEE...
OTTAWA... ROGERS... TULSA...
WAGONER... WASHINGTON...
IN SOUTHEAST OKLAHOMA
CHOCTAW... HASKELL... LATIMER...
LE FLORE... MCINTOSH... PITTSBURG...
PUSHMATAHA...
THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...EUFAULA...
CLAREMORE...SALLISAW...JAY...HUGO...TAHLEQUAH...STIGLER...
FORT SMITH...NOWATA...PRYOR...MUSKOGEE...STILWELL...TULSA...
WAGONER...BARTLESVILLE...MCALESTER...VAN BUREN...ANTLERS...
CLAYTON...POTEAU...WILBURTON...FAYETTEVILLE...SPRINGDALE...
OKMULGEE...MIAMI AND VINITA.
OKZ054-059-064-050400-
CREEK-OSAGE-PAWNEE-
845 PM CDT SAT JUN 4 2005
...TORNADO WATCH NUMBER 393 REMAINS VALID UNTIL 11 PM CDT FOR THE
FOLLOWING AREAS...
IN OKLAHOMA THIS WATCH INCLUDES 3 COUNTIES
IN NORTHEAST OKLAHOMA
CREEK... OSAGE... PAWNEE...
THIS INCLUDES THE CITIES OF...PAWHUSKA...PAWNEE AND BRISTOW.
Special weather statement, Jun 4, 8:25 PM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT SAT JUN 4 2005
OKZ065-066-050315-
OKFUSKEE OK-OKMULGEE OK-
925 PM CDT SAT JUN 4 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
OKMULGEE
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 925 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES WEST OF BEARDEN TO 20 MILES SOUTH OF
BEARDEN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILSON...OKEMAH...WELEETKA...
BEARDEN...CLEARVIEW...PHAROAH...HENRYETTA...BRYANT...DEWAR AND
SCHULTER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.Local storm report, Jun 4, 8:59 PM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
959 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM TSTM WND GST 7 E OKEMAH 35.43N 96.18W
06/04/2005 75 MPH OKFUSKEE OK STORM CHASER
FROM KOTV STORM CHASER
&&
SFPLocal storm report, Jun 4, 9:13 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST 16 W CHECOTAH 35.47N 95.81W
06/04/2005 60 MPH MCINTOSH OK EMERGENCY MNGR
&&
SFPLocal storm report, Jun 4, 9:15 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1015 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND GST 16 W CHECOTAH 35.47N 95.81W
06/04/2005 75 MPH MCINTOSH OK STORM CHASER
FROM KOTV
&&
SFPSpecial weather statement, Jun 4, 10:05 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CDT SAT JUN 4 2005
OKZ070-072-074-050430-
HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
1105 PM CDT SAT JUN 4 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL
AT 1105 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF GORE TO 8 MILES SOUTH OF WEBBERS
FALLS...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...COTTONWOOD...STIGLER...KEOTA...KANIMA...
TAMAHA...SALLISAW...GANS...MULDROW...ROLAND...MC KEY...VIAN...GORE...
BRUSHY...MARBLE CITY...BOX AND WEBBERS FALLS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.Event by event
12 thunderstorm wind, 4 high wind, 2 lightning. Local standard time, as filed.
Thunderstorm Wind, Pittsburg
- When
- June 4, 10:30 PM CST
- Where
- Pittsburg County, Kiowa
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 34.717, -95.900
Thunderstorm winds estimated at 70 miles an hour blew down numerous tree limbs and power lines.
High Wind, Mayes
- When
- June 4, 10:30 PM CST to 10:45 PM CST
- Where
- Mayes forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.302, -95.231 (the zone’s center; the record gives no point)
High winds produced by a heat burst had estimated gusts to 60 mph.
Thunderstorm Wind, Mayes
- When
- June 4, 10:36 PM CST
- Where
- Mayes County, Locust Grove
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.200, -95.167
Thunderstorm winds estimated at 60 miles an hour blew down large tree limbs.
Thunderstorm Wind, Cherokee
- When
- June 4, 10:40 PM CST
- Where
- Cherokee County, Hulbert
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.933, -95.150
Thunderstorm winds estimated at 70 miles an hour blew down tree limbs and power lines.
Thunderstorm Wind, Latimer
- When
- June 4, 10:44 PM CST
- Where
- Latimer County, Wilburton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.917, -95.317
Thunderstorm winds estimated at 60 miles an hour blew down power lines.
Thunderstorm Wind, Cherokee
- When
- June 4, 10:45 PM CST
- Where
- Cherokee County, Tahlequah
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $50,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.917, -94.967
Thunderstorm winds estimated at 70 miles an hour damaged a hangar and some planes at the airport near Tahlequah.
Thunderstorm Wind, Delaware
- When
- June 4, 10:50 PM CST
- Where
- Delaware County, West Siloam Spgs
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.167, -94.600
Thunderstorm Wind, Adair
- When
- June 4, 10:50 PM CST
- Where
- Adair County, Watts
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.117, -94.567
Lightning, Mayes
- When
- June 4, 10:50 PM CST
- Where
- Mayes County, Pryor
- Property damage
- $10,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.302, -95.231 (the zone’s center; the record gives no point)
Lightning struck a house and caused a fire.
Thunderstorm Wind, Pushmataha
- When
- June 4, 10:50 PM CST
- Where
- Pushmataha County, 4 mi NW of Antlers
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.267, -95.667
Thunderstorm winds estimated at 70 miles an hour blew down two large trees.
Lightning, Le Flore
- When
- June 4, 11:00 PM CST
- Where
- Le Flore County, Talihina
- Property damage
- $120,000
- Reported by
- NEWSPAPER
- Coordinates
- 34.900, -94.703 (the zone’s center; the record gives no point)
Lightning struck a diner causing a fire that burned it down.
Thunderstorm Wind, Haskell
- When
- June 4, 11:09 PM CST
- Where
- Haskell County, 3 mi N of Enterprise
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.267, -95.383
Thunderstorm winds estimated at 60 miles an hour blew down large tree limbs.
Thunderstorm Wind, Le Flore
- When
- June 4, 11:16 PM CST to 11:21 PM CST
- Where
- Le Flore County, Panama
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.167, -94.667
Thunderstorm winds estimated at 60 mph blew down large tree limbs.
Thunderstorm Wind, Sequoyah
- When
- June 4, 11:18 PM CST
- Where
- Sequoyah County, Roland
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.417, -94.517
High Wind, Delaware
- When
- June 4, 11:45 PM CST to June 5, 12:00 AM CST
- Where
- Delaware forecast zone
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.408, -94.803 (the zone’s center; the record gives no point)
High winds produced by a heat burst downed trees and large tree limbs.
Thunderstorm Wind, Choctaw
- When
- June 5, 12:10 AM CST
- Where
- Choctaw County, Spencerville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.133, -95.350
Thunderstorm winds estimated at 60 miles an hour blew down several large tree limbs.
High Wind, Adair
- When
- June 5, 12:10 AM CST to 12:30 AM CST
- Where
- Adair forecast zone
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $10,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.884, -94.659 (the zone’s center; the record gives no point)
High winds originating from a heat burst were estimated at 65 mph. The winds damaged a chicken house near Chance, which is about 4 miles south-southwest of Watts.
High Wind, Ottawa
- When
- June 5, 12:15 AM CST to 12:30 AM CST
- Where
- Ottawa forecast zone
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.836, -94.810 (the zone’s center; the record gives no point)
High winds gusted to 70 mph downing power lines and trees.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Kansas, June 4, 2005$1.6 million · F2 · 65 events
- Tornadoes and Flash Flooding in Missouri, June 4 to 5, 20052 injured · $2.4 million · F1 · 30 events
- Tornado and Hail in Iowa, June 4, 2005$225,000 · F1 · 33 events
- Tornadoes in Wisconsin, June 4, 2005$648,000 · F1 · 3 events
- Hail in Nebraska, June 4, 2005$1.1 million · 1.75 in hail · 5 events
- Tornadoes and Flash Flooding in Missouri, June 4 to 5, 2005$175,000 · F1 · 12 events
- Tornadoes and Hail in Oklahoma, June 4, 2005$33,000 · F0 · 70 events
- Tornado and Damaging Wind in Oklahoma, June 4, 20055 injured · $125,000 · F0 · 2 events
- Flooding in Kansas, June 4 to 5, 2005$700,000 · 4 events
- Hail and Damaging Winds in Iowa, June 4, 2005$130,000 · 1.75 in hail · 38 events
- Flash Flood and Hail in Texas, June 4, 2005$250,000 · 4.25 in hail · 13 events
- Hail and Damaging Winds in Oklahoma, June 4, 2005$205,000 · 1 in hail · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5455754, 5455832, 5455755, 5455756, 5455760, 5455757, 5455758, 5455759, 5455761, 5455762, 5455831, 5455763, 5455764, 5455829, 5455833, 5455830, 5455835, 5455834.